Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
angel

Pleae help me! Im desperate!!!

Recommended Posts

I haven't been on accutane so i can't advise you on that, but it seems to me that even a couple of months initial breakout would be worth it to solve the problem. And if you can convince the derm that its affecting you socially then he may do it. Especially if its affecting your education (if u do it). I think he'd be sympathetic to that

Share this post


Link to post
Share on other sites

Ditto... i have a major problem with intimacy it scares the hell outa me just the thought of it, I remember less than a year ago I was dating this really sweet girl and well my parents went away for the weekend n she stayed over, things progressed as you can imagine and when it came to her taking my shirt off I freaked out n cuddn't tell her why... then pretty fast the relationship deteriorated and now me all alone... again. I've never put anything on it but I'm on my 4th week of minocyline and it's looking better than it ever has, keep hoping I guess.

Share this post


Link to post
Share on other sites

I think if you take accutane, your face will break out. I am usually a big supporter of the 'tane, but...This is just a gut-reaction post. Can you hit the beach? It always knocks the hoohaw out of my bacne.

Share this post


Link to post
Share on other sites

If you're flexible enough, you could look into applying lots and lots of

benzoyl peroxide. The stuff makes my face turn bright red, but I think I

could tolerate it if it were just on my back. And the skin on the back is

thicker and more tolerant to irritants like BP.

Also, try combining differin and Cleocin-T gel. There is a study out which

says that this combination works better than expected.

I wouldn't think accutane is the best thing for this case. Try the above

first. There's also something called "Isotrexin" which is a topical version

of accutane (isotretinoin) plus erythromycin antibiotic I believe. It's

supposed to be as good as accutane without the side-effects. I just

heard of it, so I don't know much about it.

Steve

Share this post


Link to post
Share on other sites

thank you so much everyone. and i use a body wash and bp occasionally. ive been using that topical stuff and its great! its just hard cause my insurance only pays for so much, and the back is a large area, therefore uses up quickly. I'm on minocycline as well; and as a matter of fact i used to be on erythrombcin and LOVED it. i got off cause i thought a new "drug" would help me ever more, which isnt really the case as i dont like the minocycline as much.

and YES the beach is totally my plan. My father and I dont have a very close relationship, but he is the one that i have "acquired" this problem from, and he is totally clear; no scars. i never ask him much about it, but once he said the sun was the only thing that ever helped his skin, so i plan to follow in his footsteps, despite sun damage (im desperate people!)

the story about your intimacy = my life!!

you guys seem to be talking donw the accutane, which is good i guess because i am quite afraid of it! it just seems like the strongest most intense thing, and as i said, im getting impatient!

thanks for your help everyone! keep it comin!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×